Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 129, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A rigidity theorem for discrete subgroups
Howard Garland.
Trans. Amer. Math. Soc. 129 (1967), 1-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0214102
Sets of constant relative width and constant relative brightness
G. D. Chakerian.
Trans. Amer. Math. Soc. 129 (1967), 26-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0212678
The forcing method and the upper semilattice of hyperdegrees
S. K. Thomason.
Trans. Amer. Math. Soc. 129 (1967), 38-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219421
Homological algebra and the Eilenberg-Moore spectral sequence
Larry Smith.
Trans. Amer. Math. Soc. 129 (1967), 58-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0216504
Cobordism operations and Hopf algebras
P. S. Landweber.
Trans. Amer. Math. Soc. 129 (1967), 94-110
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219062
The exit characteristics of Markov processes with applications to continuous martingales in R$^{n}$
Gene Denzel.
Trans. Amer. Math. Soc. 129 (1967), 111-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0214146
Gibbs phenomenon for functions of two variables
Fred Ustina.
Trans. Amer. Math. Soc. 129 (1967), 124-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0213818
Dissipative ordinary differential operators of even order
A. Olubummo.
Trans. Amer. Math. Soc. 129 (1967), 130-139
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0213914
The construction of certain $0-$dimensional transformation groups
R. F. Williams.
Trans. Amer. Math. Soc. 129 (1967), 140-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0212127
Markov processes whose hitting distributions are dominated by those of a given process
Chung-tuo Shih.
Trans. Amer. Math. Soc. 129 (1967), 157-179
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220352